Ask an expert
Question

21 Jul 2008

azapress
I have alopecia the doctor gave me azapress.On the bottle is says toxic.Why.Also my appetite has increased badly.
Answer 1,952 views
Expert
Pharmacist
pharmacist

01 Jan 0001

K

In some rare cases alopecia is thought to be an autoimmune disorder in which the body attacks its own hair follicles and suppresses or stops hair growth. In this case Azapress - an immunosuppressant - may be used in low doses as prescribed by your doctor.
In most cases the drug would rather DE-crease your appetite
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9518 votes
No
69% - 20834 votes
Vote